`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 4,Number 2,     June 2005

1

Global solutions of the wave-Schrödinger system with rough data   Pages : 209 - 240

Takafumi Akahori

 Abstract       Full Text      Related Articles

2

Quasilinear anisotropic degenerate parabolic equations with time-space dependent diffusion coefficients   Pages : 241 - 266

Gui-Qiang Chen and Kenneth Hvistendahl Karlsen

 Abstract       Full Text      Related Articles

3

Approximations of degree zero in the Poisson problem   Pages : 267 - 281

C. Davini and F. Jourdan

 Abstract       Full Text      Related Articles

4

On positive solutions of the elliptic sine-Gordon equation   Pages : 283 - 294

Goong Chen,  Zhonghai Ding and Shujie Li

 Abstract       Full Text      Related Articles

5

On homogenization of nonlinear hyperbolic equations   Pages : 295 - 309

Y. Efendiev and B. Popov

 Abstract       Full Text      Related Articles

6

Method of the distance function to the Bence-Merriman-Osher algorithm for motion by mean curvature   Pages : 311 - 339

Y. Goto,  K. Ishii and T. Ogawa

 Abstract       Full Text      Related Articles

7

A result on singularly perturbed elliptic problems   Pages : 341 - 356

Andrés Ávila and Louis Jeanjean

 Abstract       Full Text      Related Articles

8

On the pointwise jump condition at the free boundary in the 1-phase Stefan problem   Pages : 357 - 366

Donatella Danielli and Marianne Korten

 Abstract       Full Text      Related Articles

9

Existence and stability of periodic travelling-wavesolutions of the Benjamin equation   Pages : 367 - 388

Jaime Angulo Pava and Borys Alvarez Samaniego

 Abstract       Full Text      Related Articles

10

Uniformly distributed points on the sphere   Pages : 389 - 403

Jorge Rebaza

 Abstract       Full Text      Related Articles

11

On two classes of generalized viscous Cahn-Hilliard equations   Pages : 405 - 430

Riccarda Rossi

 Abstract       Full Text      Related Articles

12

Global solvability for a singular nonlinear Maxwell's equations   Pages : 431 - 444

W. Wei and H. M. Yin

 Abstract       Full Text      Related Articles

13

Hopf bifurcations of ODE systems along the singular direction in the parameter plane   Pages : 445 - 461

Ruyuan Zhang

 Abstract       Full Text      Related Articles

14

Asymptotic behavior of solutions to the nonlinear breakage equations   Pages : 463 - 473

Lie Zheng

 Abstract       Full Text      Related Articles

15

Forced periodic solutions for piezoelectric crystals   Pages : 475 - 485

Giovanni Cimatti

 Abstract       Full Text      Related Articles